Search
for
Sort by
Research 241–270 of 1000+
- A CLINICAL STUDY OF MUCOCUTANEOUS MANIFESTATIONS OF HIV
- A Guide to Assessing Damage Response Pathways of the Hair Follicle: Lessons From Cyclophosphamide-Induced Alopecia in Mice
- Apoptosis and cutaneous biology
- The impact of oxidative stress on hair
- Diseases of Periocular Hair
- Perspectives and Challenges of Hair Analysis
- Haut und Haar
- Plerixafor Engages β-Arrestin-Dependent CXCR4 Signaling to Promote Melanogenesis via β-Catenin-MITF Activation
- FUE for the repair of unnaturally designed or low hairlines in men with androgenetic alopecia: a retrospective, multicenter observational study
- In vitro Differentiation of Melanocyte Stem Cells Derived from Vitiligo Patients into Functional Melanocytes
- Racial and Gender Influences on Skin Disease
- Alopecia and its medical management
- National scientific medical meeting 1996 abstracts
- Hair loss in elderly women
- Phosphodiesterase inhibitors and prostaglandin analogues in dermatology: A comprehensive review
- Is thyrotropin-releasing hormone a novel neuroendocrine modulator of keratin expression in human skin?
- 574 Murine sebaceous gland homeostasis requires intact cutaneous innervation in a hair cycle-dependent context
- Cycle pilaire et alopécie X chez le chien
- Profiling the Response of Human Hair Follicles to Ultraviolet Radiation
- Endocrine-skin interactions
- Melasma and other skin manifestations or oral contraceptives.
- Nail abnormalities in patients with vitiligo
- Unmasking Melasma: Confronting the Treatment Challenges
- Mutations in ABCB6 Cause Dyschromatosis Universalis Hereditaria
- Pathogenesis of Chemical Leukoderma and Chemical‐Induced Vitiligo
- Trachyonychia with juvenile pityriasis rubra pilaris
- Hair Follicle Pigmentation
- Topical tacalcitol ointment can be a good therapeutic choice in erythromelanosis follicularis faciei et colli
- Comprehensive treatment of Cronkhite-Canada syndrome: A case report and literature review
- Supplementary Material for: Drug-Induced Melasma in Patients on 5-Alpha Reductase Inhibitors: A Case Report